MathSciNet Relay Station
MathSciNet bibliographic data
MR1431827 57N10 (57M05 57M10 57N35)
Cooper, D.; Long, D. D.; Reid, A. W. Essential closed surfaces in bounded $3$-manifolds. J. Amer. Math. Soc. 10 (1997), no. 3, 553–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement